# SDR WX0A2015032672481

- Difficulty date: March 21, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 58,989 hours, 50,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 27799
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER LIGHTS UNUSUALLY DIM WHEN TESTED.  R & R POWER SUPPLY IAW AMM 33-53-00-4.  OPERATIONS CHECKED GOOD.
